CSN Login
Members Online: 6

Joint pain after Taxol

Sdawells
Posts: 23
Joined: Nov 2012

I know that one of the side effects of Taxol is joint pain. I had my first chemo this past Thursday and starting yesterday my joints have been very sore. It was worse today. I certainly don't want to seem to be complaining, especially when as far as side effect go this is nothing. It really is uncomfortable and I was wondering if anyone has any idea as to how long I can expect this to last. Also any ideas to get a bit of relief would be greatly appreciated. Thanks

desertgirl947's picture
desertgirl947
Posts: 435
Joined: Oct 2012

Aleve (or its equivalent) is what my oncologist suggested. For me, I seemed to only have aching joints and legs for a few days. So, I did not take the Aleve every day; but I was a little pro-active, starting to take it before the achiness and such began.

Sdawells
Posts: 23
Joined: Nov 2012

Thanks much. I'll give it a try

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network